Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 52, Issue 2, Fall 2004  pp. 293-302.

Multipliers of minimal norm on Dirichlet type spaces

Authors Antonio Serra
Author institution: Dep. Matematica -- I.S.T., Av. Rovisco Pais, 1049-001 Lisboa, Portugal

Summary:  We give a necessary and sufficient condition for the existence of non-constant multipliers of minimal norm on complete NP spaces and use it, along with a result of S. Shimorin, to answer a question posed by S. Axler.

Contents    Full-Text PDF